Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 734265, 11 pages
http://dx.doi.org/10.1155/2014/734265
Research Article

Pricing Spread Options with Stochastic Interest Rates

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 13 July 2014; Revised 14 October 2014; Accepted 15 October 2014; Published 13 November 2014

Academic Editor: Xuejun Xie

Copyright © 2014 Yunguo Jin and Shouming Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunguo Jin and Shouming Zhong, “Pricing Spread Options with Stochastic Interest Rates,” Mathematical Problems in Engineering, vol. 2014, Article ID 734265, 11 pages, 2014. https://doi.org/10.1155/2014/734265.